MathSciNet Relay Station
MathSciNet bibliographic data
MR931902 (89f:17013) 17B35 (14L30)
Levasseur, T.; Smith, S. P. Primitive ideals and nilpotent orbits in type $G\sb 2$. J. Algebra 114 (1988), no. 1, 81–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement